# SDR CA010502004

- Difficulty date: April 5, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Boeing 737296
- Aircraft time: 50,809 hours, 48,128 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: 655280726
- Condition: Defective
- Location: Te Flaps
- Part time: 1,008 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) AS THE POWER LEVERS WERE ADVANCED FOR TAKEOFF AT 1.2 EPR A WARNING HORN SOUNDED. THE TAKEOFF WAS REJECTED AND THE AIRCRAFT PROCEEDED BACK TO THE GATE WITHOUT INCIDENT. MAINTENANCE REPLACED THE FLAP/SLAT POSITION ACCESSORY UNIT P/N 65-52807-26 S/N D00235.
